# SDR ASAA2020121133678

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,960 hours, 13,032 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 004127
- Condition: Failed
- Location: Right
- Part time: 43,960 hours, 13,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT AT FL400.  GROUNDED-YES.  FOUND NUMEROUS INSTANCES OF "FMC DATA INV" AND "NO FMC DATA" LOGGED IN CHANNEL B OF DFCS FAULT REVIEW ON THIS FLIGHT.  REPLACED THE NR 2 FMC, PER B737-800 AMM 34-61-02/401. OPERATIONS CHECKS GOOD, PER SAME.  FMC SWITCH PLACED BACK INTO THE NORMAL POSITION.
